# SDR 95ZZZX4227

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725RE
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Defective
- Location: Cockpit
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER SQUEECH ON CONTINUOUSLY.
